# SDR SWAA072303

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 74,317 hours, 50,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RIGHT MID CABIN EELS PHOTOLUMINESCENT STRIP WORN.  REMOVED AND REPLACED EEPLS STRIP PER MM.
